# SDR BAQA089814

- Difficulty date: October 7, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,413 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Part serial: 565
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 2 TORQUE FLUCTUATIONS. REPLACED WITH SERVICEABLE UNIT.
